# SDR CALA9800532

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 657279957
- Condition: Separated
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT ELEVATOR CONTROL TAB TRAILING EDGE SEPARATED.  THE ELEVATOR CONTROL TAB WAS REMOVED AND REPLACED.
